# SDR ASAA2018100726416

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,671 hours, 757 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS 2 MESSAGE ENG 1 FADEC GROUNDED - YES. ON DEFERRAL.
